# SDR AWHA1125

- Difficulty date: November 22, 2002
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N763FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0256
- Engine: Pwa PT6A114A
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Shorted
- Location: Hour Meter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SUBJECT AIRCRAFT DOES NOT HAVE THE HOUR METER OPTION INSTALLED.  HOWEVER THE AIRCRAFT IS WIRED FOR THIS OPTION, CLOCK OR HOUR METER.  MAINTENANCE HAS FOUND AT THE CIRCUIT BREAKER CB75 BOTH OPTIONS POWERED AND THE WIRE DF2 TERMINAL IMPROPERLY STOWED.  THE TERMINAL END OF WIRE DF2 IS NOT PROTECTED FROM SHORTING AND IMPROPER TIE WRAPPING ALLOWS THE TERMINAL END TO FLOP AROUND.  TERMINAL END DF7 IS A GROUNDED CIRCUIT AND IS STOWED WITH DF2 TERMINAL.  FOUND THIS AIRCRAFT WIRING TIES BEHIND CO-PILOTS INSTRUMENTS PANEL. DF2,DF7 TERMINAL ENDS LOOSE.  C/A:  MAINTENANCE IS DISCONNECTING TERMINAL DF1 AT CB75, HEAT SHRINKING TERMINAL END FOR PROTECTION AND PROPERLY STOWING WIRE.
